Login New user?  
Applied Mathematics & Information Sciences
An International Journal
               
Follow us on
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 7 > No. 1

 
   

Controllability of Stochastic Evolution Equations Driven by Poisson Random Measure

PP: 239-245
Author(s)
Xiangfeng Yin, Qingchu Xiao,
Abstract
In this paper, we investigated controllability of a stochastic partial equation driven by Poisson random measure. The stochastic equation was presented as a stochastic evolution equation which is an abstract formulation for stochastic partial equations. Using semigroup theory, we consider the mild solution of stochastic equation. And then the successive approximations method is used to consider the controllability in this paper. An application to a Parabolic SPDE is given in the last section of the paper.

 

Home

  About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved